# SDR DL72W971575

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE INNER SURFACE OF THE FUSELAGE SKIN AROUND THE RT WING SCANNING LIGHT CUTOUT.  A 3 BY 2 REGION AROUND THE AFT TOP CORNER OF THE CUTOUT WAS BLENDED TO A MAXIMUM DEPTH OF 0.032.  A SECOND BLEND AREA ALONG THE LOWER EDGE OF THE CUTOUT MEASURED 1 BY 2 WITH A MAX DEPTH OF 0.015.  THIS AREA WAS REPAIRED PER B727 SRM 53-30-3, FIGURE 22 WITH THE EXCEPTION THAT THE BOTTOM TWO ROWS OF ADDED FASTENERS WERE DRILLED WITH A SPACING OF 0.065 INSTEAD OF 1.
